Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    General Patton's Avatar
    General Patton is offline Junior Member
    Join Date
    Sep 2004
    Posts
    132

    Exclamation Tren...Be CAREFUL!

    I took my first shots of tren A the other day. The first 1 went fine. The 2nd one (100mg eod), went fine as well. I went to the gym and banged out heavier wieghts than normal...but then it all changed. At around 9 pm, I sort of felt like I was a little spun...like on crank almost. I went to bed and fell to sleep. I slept 2 hours and then woke up soaking wet. I was sweating so badly i actually felt like a sprinkler. I had been having horrible dreams and was in sort of a semi-conscience depression. I woke my wife and she wanted to rush me to the E-room. I knew that if it was a side effect from the Tren A, that the short ester would clear in a dozen hours or so. I had her get me a gallon of water and I began drinking it. At the rate I was sweating, I was dehydrating quickly. I finally had to urinate about 4 hrs later. It was almost brown and my kidneys ached a little. Now i'm not a noob to this game at all, but this was my first Tren expeirence. Needless to say I'm tossing the other 28cc's. I want all the young guys to listen carefully to the Vets and older guys around here....Tren is a most powerful AAS. Be careful...but most of all..listen to your body! My temp was 101 and my heart rate was over 100 which is really high for me. Just be careful guys.
    Last edited by General Patton; 04-06-2005 at 04:20 PM.

  2. #2
    BodyMechanic's Avatar
    BodyMechanic is offline Senior Member
    Join Date
    Apr 2004
    Posts
    1,745
    Not everyone can take Tren sides. You must keep your water intake higher than normal on tren.

  3. #3
    Pale Horse's Avatar
    Pale Horse is offline F.I.L.F.
    Join Date
    Apr 2004
    Location
    ACLU headquarters
    Posts
    6,425
    This is not a regular reaction or experience for this poduct.

  4. #4
    promiscio is offline Member
    Join Date
    Dec 2003
    Posts
    544
    I would just get the night sweats bad. I went to the doctor and got some ambien prescribed to help with my sleep. Made it better...

  5. #5
    promiscio is offline Member
    Join Date
    Dec 2003
    Posts
    544
    Oh plus I would get really oily skin...lol my forehead was just plain greazzzzy

  6. #6
    mark956101957's Avatar
    mark956101957 is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    NorCal
    Posts
    2,152
    Insomnia, night sweats, nightmares...welcome to Finaplix land. LOL You know you could of tried just cutting back a little and see how that works for you instead of chucking it all.

  7. #7
    Thegr8One's Avatar
    Thegr8One is offline Senior Member
    Join Date
    Jan 2005
    Location
    Jessica Albas' ASS
    Posts
    1,778
    wow bad deterent makes me wana doit even more

  8. #8
    flabbywussy's Avatar
    flabbywussy is offline Senior Member
    Join Date
    Mar 2004
    Posts
    1,381
    don't throw it out ...send it to me i love it!!

  9. #9
    Mutant's Avatar
    Mutant is offline Banned
    Join Date
    Oct 2004
    Posts
    529
    Fina is great stuff, besides the acne of course.

  10. #10
    Rugby13's Avatar
    Rugby13 is offline Member
    Join Date
    Feb 2002
    Location
    ??
    Posts
    761
    Never had a bad experience besides the really heavy coughing for about 10 minutes solid after a shot. Only happened that once though.

  11. #11
    1-Cent's Avatar
    1-Cent is offline Anabolic Member
    Join Date
    Apr 2004
    Location
    Canada, Eh
    Posts
    2,389
    I did twice that amount and the only real side I has was horrible sweating and some acne, everyone is different

  12. #12
    Jeff01 is offline Junior Member
    Join Date
    Jun 2004
    Posts
    95
    OMG I think ill stick to my test and primo cycles lol =)

  13. #13
    whitehulk's Avatar
    whitehulk is offline Banned
    Join Date
    Feb 2005
    Posts
    121
    well thats something i have to look foward to when i start mt first tren cycle in about a month.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •